# SDR C2XA00IA003

- Difficulty date: January 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14947
- Make and model: Emb EMB-145
- Aircraft serial: 145054
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14522460007
- Condition: Corroded
- Location: Bs 20
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE OMEGA BEAM AT FRAME 20 WAS FOUND CORRODED.  MAINTENANCE PERFORMED A REPAIR DOUBLER ON THE AFFECTED OMEGA BEAM IAW EMBRAER SST1274/99, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  AIRCRAFT TT:  3,937.3 HOURS.  CYCLES:  3,104.  (X)
